# SDR REXA2016062901217

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 574 BETWEEN STRINGERS 25L-26R.  REPAIRED FRAME IAW EA CRJ253-04482.
